# SDR DALA2025092206919

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N936DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38313
- Aircraft time: 28,217 hours, 21,169 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Track
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MID AFT EMERGENCY EXIT DOOR UPPER FWD GUIDE ROLLER TRACK CRACKED. R & R MID AFT EMERGENCY EXIT DOOR UPPER FWD ROLLER TRACKS PER B737 DWG 146A6210.
